Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Is it normal to have vaginal discharge at 16 ?

I am 16 and have excessive vaginal discharge . It is white and thick (like cottage cheese) with a bad odor. I do not have any itching or burning. But it is also clear and mouscus like. Also when i am done urinating, I sometimes have mouscus at the end. I also had knee surgery semi-recently and have been put on 2 types of medication: celebrex and percocets. Should I be worried?
Asked On : Tue, 5 Apr 2011
Answers:  2 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
OBGYN 's  Response
You probably have yeast infection.The clear discharge is normal for certain phases in the cycle.You could also be having an associated UTI.You need to see a doctor for proper antibiotics.Urine test,vaginal swab may need to be done.
Answered: Tue, 5 Apr 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
The bad smelling thick vaginal discharge you are having indicates of the vaginal infection. You need to take oral antibiotics and antifungal drugs. You also need vaginal antifungal suppositories for early recovery.
Dr. Rakhi Tayal
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor